MathSciNet Relay Station
MathSciNet bibliographic data
MR2446294 60F05 (60G10)
Dedecker, Jérôme; Rio, Emmanuel On mean central limit theorems for stationary sequences. Ann. Inst. Henri Poincaré Probab. Stat. 44 (2008), no. 4, 693–726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement